# SDR AU981645

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Duct
- Part number: 0401272820
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE OIL TEMPERATURE REPORTED HIGH.  INVESTIGATION FOUND THE OIL COOLER BLOWER FLEX DUCT INNER LINING COMPLETELY DELAMINATED AND EFFECTIVELY BLOCKING AIR FLOW.
